RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 1, Pages 70–76 (Mi jsfu163)  

This article is cited in 3 scientific papers (total in 3 papers)

Parallel algorithm explicit Euler method with accuracy control

Gennadiy V. Vashchenko, Evgeniy A. Novikov

Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences, Krasnoyarsk, Russia

Abstract: Parallel algorithm explicit Euler method with accuracy control for numerical solving of Cauchy problem for differential equation systems is considered. Parallel implementation of the algorithm is written in C and MPI- functions. The numerical results obtained are presented.

Keywords: explicit method, parallel algorithm, local error, accuracy control, clusters.

Full text: PDF file (150 kB)
References: PDF file   HTML file
UDC: 519.622.852
Received: 18.05.2010
Received in revised form: 25.06.2010
Accepted: 10.09.2010

Citation: Gennadiy V. Vashchenko, Evgeniy A. Novikov, “Parallel algorithm explicit Euler method with accuracy control”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011), 70–76

Citation in format AMSBIB
\Bibitem{VasNov11}
\by Gennadiy~V.~Vashchenko, Evgeniy~A.~Novikov
\paper Parallel algorithm explicit Euler method with accuracy control
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 1
\pages 70--76
\mathnet{http://mi.mathnet.ru/jsfu163}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu163
  • http://mi.mathnet.ru/eng/jsfu/v4/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Matveeva, I. A. Mel'nik, “On the properties of solutions to a class of nonlinear systems of differential equations of large dimension”, Siberian Math. J., 53:2 (2012), 248–258  mathnet  crossref  mathscinet  isi
    2. I. A. Uvarova, “On a system of nonlinear differential equations of higher dimension”, J. Appl. Industr. Math., 8:4 (2014), 594–603  mathnet  crossref  mathscinet
    3. G. V. Demidenko, I. A. Uvarova, “On a class of systems of ordinary differential equations of large dimension”, J. Appl. Industr. Math., 10:2 (2016), 179–191  mathnet  crossref  crossref  mathscinet  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:616
    Full text:206
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019